File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Exponential stabilizability of stochastic systems with Markovian jumping parameters

TitleExponential stabilizability of stochastic systems with Markovian jumping parameters
Authors
Issue Date1999
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 1999, v. 35, p. 1437-1441 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82849
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:34:07Z-
dc.date.available2010-09-06T08:34:07Z-
dc.date.issued1999en_HK
dc.identifier.citationAutomatica, 1999, v. 35, p. 1437-1441en_HK
dc.identifier.issn0005-1098en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82849-
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_HK
dc.relation.ispartofAutomaticaen_HK
dc.titleExponential stabilizability of stochastic systems with Markovian jumping parametersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0005-1098&volume=35&spage=1437&epage=1441&date=1999&atitle=Exponential+stabilizability+of+stochastic+systems+with+Markovian+jumping+parametersen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0005-1098(99)00033-3-
dc.identifier.scopuseid_2-s2.0-0033177495-
dc.identifier.hkuros49244en_HK
dc.identifier.isiWOS:000081558200009-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats